# SDR SWAA2025010884122

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 73,358 hours, 43,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHT AT SEAT 16DEF INOP<[01] RELAMPED EMERGENCY AREA LIGHT AT SEAT 16DEF IAW AMM 33-51-03. OP?S CHECK GOOD.
